Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

On the model equations which describe nonlinear wave motions in a rotating fluid


Author: Jong Uhn Kim
Journal: Trans. Amer. Math. Soc. 287 (1985), 403-417
MSC: Primary 35Q20; Secondary 76U05
MathSciNet review: 766227
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: This paper concerns mathematical aspects of the two model equations describing nonlinear wave motions in a rotating fluid. We establish local existence of solutions and show that singularities occur in a finite time under certain hypotheses. We also show that these equations admit nonconstant travelling wave solutions.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 35Q20, 76U05

Retrieve articles in all journals with MSC: 35Q20, 76U05


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1985-0766227-0
PII: S 0002-9947(1985)0766227-0
Keywords: Nonlinear wave motion, rotating fluid, local existence of solution, formation of singularities, periodic travelling wave solution
Article copyright: © Copyright 1985 American Mathematical Society